# SDR 96ZZZX5242

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2MIL
- Make and model: Beech A200
- Aircraft serial: BJ24
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Control
- Part number: A4503M95
- Condition: Miswired
- Location: Mlg
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF REPAIRED PART PRIOR TO INSTALLATION, DISCOVERED THE LANDING GEAR CONTROL WAS WIRED INCORRECTLY.  PART HAD BEEN REPAIRED BY REPAIR STATION PRZR073K.  ANOTHER CONTROL REMOVED FROM SUPPLY WAS ALSO WIRED INCORRECTLY.
